# SDR 9505432771

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND SEAT TRACK AT FS 383, RBL 24 CORRODED ON OUTBOARD SIDE.  REPAIRED PER SRM 53-10-5 FIG 9 AND NWA EA 27-96518.
